# SDR IPXA2016080806763

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 10,781 hours, 3,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HARD TO SLIDE OPEN OR CLOSED.   R & R L1 ENTRY CEILING COVER PANEL IAW AMM 52-12.
